# SDR UALA2012061203239

- Difficulty date: June 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 75,343 hours, 23,074 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SLIDE PACK FELL OUT AT 4L.  INSPECTED AND REINSTALLED SLIDE PACK.
